# SDR VNAA2020031431101

- Difficulty date: March 13, 2020
- Submitted: March 14, 2020
- Operation: Air carrier
- Aircraft: N601EN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15462
- Aircraft time: 2,239 hours, 2,041 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT PACK TEMP AMBER MSG OCCURRED DURING CLIMB. FLIGHT THEN RETURNED TO FIELD IN CLT. REMOVED AND REPLACED LEFT PACK COMPRESSOR DISCHARGE TEMP SENSOR IAW CRJ 900 AMM 21-51-10-000/400-801.   OPS CHECK GOOD.
